# SDR ZZDA2008132

- Difficulty date: July 24, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N992AT
- Make and model: Boeing 717-200
- Aircraft serial: 55136
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 593614318
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB RT TIP SKIN CRACKED. REPLACED DAMAGED SKIN IAW EA 17-55-01246IR REFERENCE NRWC N046661. MAJOR REPAIR, FORM 337 SUBMITTED.
